Propagation of holomorphic extendability of CR functions. (English) Zbl 0494.32004


32D15 Continuation of analytic objects in several complex variables
32A10 Holomorphic functions of several complex variables
46F15 Hyperfunctions, analytic functionals
32F99 Geometric convexity in several complex variables
Full Text: DOI EuDML


[1] Baouendi, M.S., Chang, C.H., Treves, F.: Microlocal hypo-analyticity and extension of CR functions. J. Differential Geometry (1983) (to appear) · Zbl 0575.32019
[2] Baouendi, M.S., Treves, F.: A microlocal version of Bochner’s tube theorem. Ind. J. Math.31, 887-895 (1982) · Zbl 0505.32013
[3] Hanges, N., Sjostrand, J.: Propagation of analyticity for a class of non-micro-characteristic operators. Ann. Math.116, 559-577 (1982) · Zbl 0537.35007
[4] Jacobowitz, H., Treves, F.: Nonrealizable CR structures. Invent. Math.66, 231-249 (1982) · Zbl 0487.32015
[5] Newlander, A., Nirenberg, L.: Complex analytic coordinates in almost complex manifolds. Ann. Math.65, 391-404 (1957) · Zbl 0079.16102
[6] Nirenberg, L.: On a question of Hans Lewy. Russ. Math. Surv.29, 251-262 (1974) · Zbl 0305.35017
[7] Treves, F.: Approximation and representation of functions and distributions annihilated by a system of complex vector fields. Ec. Polytechnique Centre Math. publications Mai 1981
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.